# SDR YENA2022122801298

- Difficulty date: December 17, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 599 hours, 93 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 300420601
- Part serial: 12763
- Condition: Failed
- Location: Fuel System
- Part time: 653 hours, 101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2144, LGW-JFK. (ETOPS)  CLASS II MAINTENANCE FUEL,  CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1.  FAULTS INDICATED BY FUEL; REMOVED AND REPLACED SENSING CONTROL UNIT LVL IAW AMM 28-46-00. OPS CHECKED OK. NO FAULTS NOTED.
